Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2014

INEQUALITIES FOR MAPPINGS WHOSE SECOND DERIVATIVES ARE QUASI- CONVEX OR h-CONVEX FUNCTIONS

MUHAMET EMİN ÖZDEMİR, MUSTAFA GÜRBÜZ, Çetin Yıldız

Miskolc Mathematical Notes Cilt 15 · Sayı 2 · ss. 635–649 · 01.01.2014
DOI ile aç

Özet

In this paper, we establish some new integral inequalities for quasi-convex and h-convex functions by using a kernel and fairly elementary analysis.

Anahtar kelimeler

Hermite-Hadamard inequality Quasi convex functions h-convex functions weighted Holder's inequality

Atıf için künye

ÖZDEMİR, M. E., GÜRBÜZ, M., & Yıldız, Ç. (2014). INEQUALITIES FOR MAPPINGS WHOSE SECOND DERIVATIVES ARE QUASI- CONVEX OR h-CONVEX FUNCTIONS. Miskolc Mathematical Notes, 15(2), 635–649. https://doi.org/10.18514/mmn.2014.643

BibTeX
@article{ozdemir2014-146778,
  author = {ÖZDEMİR, MUHAMET EMİN and GÜRBÜZ, MUSTAFA and Yıldız, Çetin},
  title = {INEQUALITIES FOR MAPPINGS WHOSE SECOND DERIVATIVES ARE QUASI- CONVEX OR h-CONVEX FUNCTIONS},
  journal = {Miskolc Mathematical Notes},
  year = {2014},
  volume = {15},
  number = {2},
  pages = {635--649},
  issn = {1787-2405},
  doi = {10.18514/mmn.2014.643},
  url = {https://akademik.atauni.edu.tr/yayinlar/146778-inequalities-for-mappings-whose-second-derivatives-are-quasi-convex-or-h-convex}
}